# SDR QXEA200601648

- Difficulty date: May 2, 2006
- Submitted: June 28, 2006
- Operation: Air carrier
- Aircraft: N425QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4039
- Aircraft time: 10,425 hours, 7,239 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Frame
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC C3 AFT BAGGAGE DOOR BOTH FORE AND AFT SIDE FRAMES HAVE TOOL DAMAGE.  REPAIRED IAW DHC-8-400 SRM 51-14-00-330-801, RD 8/4-52-256, ISSUE 1 AND EA 6-52-457.
